MathSciNet Relay Station
MathSciNet bibliographic data
MR769078 81F05 (35Q15 35R30)
Nachman, Adrian I.; Ablowitz, Mark J. A multidimensional inverse-scattering method. Stud. Appl. Math. 71 (1984), no. 3, 243–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement